# SDR VNAA202508280052

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67014192
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT FS607-FS594 STGR19R-26R IS CORRODED BENEATH SEALANT BED ALONG ENTIRE LENGTH. CORRECTIVE ACTION: COMPLIED WITH MHIRJ REO 670-53-31-1030 REV: -- DATED: 2025-05-01
